GAFA Geometric And Functional Analysis

, Volume 17, Issue 3, pp 682–706

Anderson Localization for Quasi-Periodic Lattice Schrödinger Operators on \({\mathbb{Z}}^{d}\) , d Arbitrary


DOI: 10.1007/s00039-007-0610-2

Cite this article as:
Bourgain, J. GAFA, Geom. funct. anal. (2007) 17: 682. doi:10.1007/s00039-007-0610-2

Keywords and phrases:

Anderson localizationsemi-algebraic setsGreen’s functions

AMS Mathematics Subject Classification:

81Q10 (47B80, 47N50, 60J45, 82B44)

Copyright information

© Birkhäuser Verlag, Basel 2007

Authors and Affiliations

  1. 1.School of MathematicsInstitute for Advanced StudyPrincetonUSA